Journal of Inequalities and Applications
Volume 5 (2000), Issue 5, Pages 419-432
doi:10.1155/S1025583400000230
Argument estimates of meromorphically multivalent functions
1Department of Applied Mathematics, Pukyong National University, Pusan 608-737, Korea
2Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Received 2 June 1999; Revised 24 September 1999
Copyright © 2000 Nak Eun Cho and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
The object of the present paper is to obtain some argument properties of meromorphically multivalent functions in the punctured open unit disk. We also derive the integral preserving properties in a sector.